# SDR SWAA2015102045152

- Difficulty date: October 13, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 61,347 hours, 48,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME ATTACH ANGLE CRACKED AT BS 348.2, STRINGER 15L.  R & R ANGLE IAW DWG & SRM.
